Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re; PANIC!!
Feb 28, 2007

Dear Dr. Young...thanks for your swift response; I do feel reassured, so thanks, but still puzzled. I realise you can't get into messaging with your correspondents, but if you can explain this a bit better, I (and others, probably) would be grateful. I understand the inconsistency of absolute CD4 counts and the daily variation. But a 'blip' could be considered + or-10 or so...not more than 100! Its not as if there was simply no increase. What would have caused such a massive drop, back to the levels of a year ago? Thanks for your patience.

NB (UK)

Response from Dr. Young

NB- Thanks for your reply. So many things affect the absolute CD4 count- particularly infections or vaccinations, rarely drug toxicity or other medical conditions can transiently affect the count. Again, when there's question, I'll always defer to the CD4% to see if there's a problem or not. If the percentage is stable (or in your case, increasing), I usually don't worry. BY



Previous
Can I take same drug but different label?
Next
what's next to deal with lipodystrophy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement